MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP OPTIFOAM GENTLE EX; OPTIFOAM GENTLE EX, BORDERED, 4X4

MEDLINE INDUSTRIES, LP OPTIFOAM GENTLE EX; OPTIFOAM GENTLE EX, BORDERED, 4X4
Catalog Number MSCEX44EPH
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Erythema (1840); Local Reaction (2035)
Date of Event 06/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported, "general surgeon had 3 patients come back to her office with a reaction to the optifoam dressing that have had no prior allergies/reaction to adhesive" and "patients have an area of redness/reaction of where the dressing was placed." according to the customer contact "all 3 patients were given steroid to help with the reaction." it was reported, optifoam dressings "were used as dressing for umbilical hernia repairs." the customer contact stated, "patients had no co morbidities, no allergies, no creams or barriers were used." it was reported, "chloraprep was used to prep the patient with a 3-minute dry time before drapes we placed or procedure was started" preceding the reported incident.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.It has been determined that though the event did not involve a death or serious injury, recurrence could cause or contribute to death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.
 
Event or Problem Description
It was reported, "general surgeon had 3 patients come back to her office with a reaction to the optifoam dressing that have had no prior allergies/reaction to adhesive" and "patients have an area of redness/reaction of where the dressing was placed.".

Brand Name
OPTIFOAM GENTLE EX
Common Device Name
OPTIFOAM GENTLE EX, BORDERED, 4X4
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alexa huskisson
three lakes drive
northfield, IL 60093-2753
MDR Report Key25735536
Report Number1417592-2026-04583
Device Sequence Number16090614
Product Code NAD
UDI-Device Identifier10888277652637
UDI-Public10888277652637
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMSCEX44EPH
Device Lot NumberRX26125
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown